Turkish Journal of Mathematics
Abstract
In this paper, by giving an example we answer positively the question ``Does there exist a $P$-primary ideal $I$ in a Noetherian domain $R$ such that $PI = I^2$, but $I$ is not almost prime?", asked by S. M. Bhatwadekar and P. K. Sharma. We also investigated conditions under which the answer to the above mentioned question is negative.
DOI
10.3906/mat-1507-18
Keywords
Almost prime ideal, primary ideal, Noetherian domain
First Page
620
Last Page
623
Recommended Citation
ROSTAMI, ESMAEIL and NEKOOEI, REZA
(2016)
"On a question about almost prime ideals,"
Turkish Journal of Mathematics: Vol. 40:
No.
3, Article 11.
https://doi.org/10.3906/mat-1507-18
Available at:
https://journals.tubitak.gov.tr/math/vol40/iss3/11